# SDR REXA2022040100554

- Difficulty date: March 23, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301019
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL9 HAS MULTIPLE SPOTS OF CORROSION FROM FS1000-FS1088.	CA:REPAIRED IAW CRJ 900 SRM 53-00-41-201-001-A03 AND IAW ENDEAVOR AIR EA CRJ953-12550 REV IR DATED 3/09/2022
